# SDR DL72W961282

- Difficulty date: May 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2809W
- Make and model: Boeing 727247
- Aircraft serial: 20581
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6554590
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CORROSION AT STA 720F AT STRINGER 27R.  DAMAGE REMOVAL RESULTED IN A 1.75 BY 5 INCH CUTOUT JUST FWD OF AN EXISTING REPAIR AT STA 730, ERA 213172.  EXISTING REPAIR REQUIRED THE REMOVAL OF THE CORNER OF THE LWR SKIN AT STA 740 AND STRINGER 26R.  REPAIRED PER DAL ER/A 303611-14, REV A.
